# SDR DALA2021030201195

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 75,771 hours, 9,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: R3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3304 R3 DOOR INDICATES ARMED ON ECAM AND FLT ATT. CIDS PANEL WITH DOOR VERIFIED DISARMED. CORRECTIVE ACTION: PSCU TEST PASS. NTF. R3 DOOR ARMS/DISARMS NORMAL. ALL COCKPIT & FAP INDICATIONS GOOD. (7684566)
